# SDR CA060127007

- Difficulty date: January 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS332L
- Aircraft time: 21,881 hours
- Engine: Tmeca MAKILA1A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 330A63622309
- Condition: Worn
- Location: De Ice Sys
- Part time: 101 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A/C RETURNED FROM AN OFFSHORE TRIP, THE MAINTENANCE STAFF WERE CARRING OUT A ROUTINE TURN AROUND CHECK AND FOUND THE M/R DEICE HARNESS BROKEN AT THE CONNECTOR PLUG. MAINTENANCE DEPT REPLACED THE HARNESS AND THE A/C RETURNED TO THE FLYING SCHEDULE. (TC NR 20060127007)
